Category Archives for "Acne drugs"

18

Accutane and Gut Problems: The Latest Research

By Seppo | Acne drugs , Gut issues

Recent research in JAMA Dermatology stated that isotretinoin (Accutane) does not cause inflammatory bowel disease (IBD). This finding contradicts the conclusions of earliest studies, which suggested that the drug could cause gut problems. Recent Study Shows No Connection Between Accutane and IBD The study, published in September, compared 1,078 patients who had been diagnosed with […]

Continue reading
2

Long-Term Minocycline Treatment May Turn Your Skin Blue

By Seppo | Acne drugs

OK, sorry about the sensational head, I just couldn’t resist. Especially since there’s a grain of truth to it. I just came across case reports and papers reporting skin hyperpigmentation after minocyc treatment. These describe people who have developed blue/gray areas on their skin following minocyc treatment. Apparently this not so common but also not […]

Continue reading
7

Study Unveils New Side-Effects From Accutane

By Seppo | Acne drugs

New study unveils even side-effects from Accutane. A Turkish study published just two months ago found that Accutane treatment increased systemic inflammation and reduces blood vitamin E levels. In earlier posts I have talked about inflammation and the role it plays on acne. And as I’ve been reading research to update my bo the role of […]

Continue reading